# SDR CALA2018012700364

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 56,705 hours, 22,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: 6633
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE EMER L MESSAGE ON POSTTEST FLT.  R&R SLIDE RESERVOIR EMERG OVER WING LT IAW AMM 25-62-46-000-001-A.
